# SDR CALA2014011490141

- Difficulty date: January 13, 2014
- Submitted: January 14, 2014
- Operation: Air carrier
- Aircraft: N791UA
- Make and model: Boeing 777222
- Aircraft serial: 26933
- Aircraft time: 70,771 hours, 10,118 cycles
- Engine: Pwa PW4090
- System (JASC): 2611 · Smoke Detection
- Part: Smoke Detector
- Condition: Malfunctioned
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

IAW JOB CARD 2-3215 TEST 15.  SMOKE DETECTOR SYS OPERATIONS TEST FAILED.  IAW AMM26-14-03-501.  ACCOMPLISHED SMOKE DETECTOR SYS OPERATION TEST 15.  IAW 777-222 A CHECK JOB CARD 2-3215, CHECKED OK.
